# SDR ASAA2018050924764

- Difficulty date: May 9, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 60,292 hours, 23,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT RIGHT HAND TRANSITION PANEL STATION 500A-500H IS CORRODED. GROUNDED - YES. REMOVED CORROSION FROM STA 500F - 9 TO 500H ORIG THICKNESS .040 REMOVED .002 REMAINING .038 AND FOUND TO BE WITHIN LIMITS AND REPAIRED IAW SRM 53-00-5-1A-2. REMOVED CORROSION FROM STA 500A TO 500F-9 ORIG THICKNESS .040 REMOVED .010 REMAINING .030 AND FOUND TO BE OUT OF LIMITS. REPAIRED AND INSTALLED IAW SRM 53-00-53, BAC DWG 143A7500 REV - AND SRM 51-40-02 PO 883991.1.
